Follow
Christina Sormani
Christina Sormani
CUNY Graduate Center and Lehman College
Verified email at lehman.cuny.edu - Homepage
Title
Cited by
Cited by
Year
The intrinsic flat distance between Riemannian manifolds and other integral current spaces
C Sormani, S Wenger
Journal of Differential Geometry 87 (1), 117-199, 2011
1062011
Hausdorff convergence and universal covers
C Sormani, G Wei
Transactions of the American Mathematical Society 353 (9), 3585-3602, 2001
752001
Stability of the positive mass theorem for rotationally symmetric Riemannian manifolds
DA Lee, C Sormani
Journal für die reine und angewandte Mathematik (Crelles Journal) 2014 (686 …, 2014
652014
Nonnegative Ricci curvature, small linear diameter growth and finite generation of fundamental groups
C Sormani
Journal of Differential Geometry, 2000
512000
Universal covers for Hausdorff limits of noncompact spaces
C Sormani, G Wei
Transactions of the American Mathematical Society 356 (3), 1233-1270, 2004
462004
Intrinsic flat stability of the positive mass theorem for graphical hypersurfaces of Euclidean space
LH Huang, DA Lee, C Sormani
Journal für die reine und angewandte Mathematik (Crelles Journal) 2017 (727 …, 2017
432017
Smooth convergence away from singular sets
S Lakzian, C Sormani
Communications in Analysis and Geometry, 2013
432013
Weak convergence and cancellation, appendix by Raanan Schul and Stefan Wenger
C Sormani
Calculus of Variations and Partial Differential Equations 38 (1-2), 2010
41*2010
The nonlinear stability of rotationally symmetric spaces with low regularity
PG LeFloch, C Sormani
Journal of Functional Analysis 268 (7), 2005-2065, 2015
382015
The covering spectrum of a compact length space
C Sormani, G Wei
Journal of Differential Geometry 67 (1), 35-77, 2004
302004
Scalar curvature and intrinsic flat convergence
C Sormani
arXiv preprint arXiv:1606.08949, 2016
272016
Near-equality of the Penrose Inequality for rotationally symmetric Riemannian manifolds
DA Lee, C Sormani
Annales Henri Poincare, 2012
262012
Friedmann cosmology and almost isotropy
C Sormani
Geometric & Functional Analysis GAFA 14, 853-912, 2004
262004
Null distance on a spacetime
C Sormani, C Vega
Classical and Quantum Gravity 33 (8), 085001, 2016
242016
On loops representing elements of the fundamental group of a complete manifold with nonnegative Ricci curvature
C Sormani
Indiana University Math Journal, 2001
242001
The mathematics of gravitational waves
C Sormani, CD Hill, P Nurowski, L Bieri, D Garfinkle, N Yunes
Notices of the American Mathematical Society 64 (7), 685-707, 2017
212017
Harmonic functions on manifolds with nonnegative Ricci curvature and linear volume growth
C Sormani
Pacific Journal of Mathematics, 1999
211999
Contrasting various notions of convergence in geometric analysis
B Allen, C Sormani
Pacific Journal of Mathematics 303 (1), 1-46, 2019
202019
The topology of open manifolds with nonnegative Ricci curvature
Z Shen, C Sormani
arXiv preprint math/0606774, 2006
202006
The codimension one homology of a complete manifold with nonnegative Ricci curvature
Z Shen, C Sormani
American Journal of Mathematics 123 (3), 515-524, 2001
202001
The system can't perform the operation now. Try again later.
Articles 1–20